# SDR SROM20221130001

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 30,579 hours, 31,818 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 6131001001
- Part serial: 30
- Condition: Stuck
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANUAL GEAR EXTENSION DOOR WILL NOT FULLY OPEN.  CLEANED AND LUBRICATED EXPOSED SURFACE OF THE SELECTOR VALVE.  OPS CHECKS GOOD.  NOTE THE OAT WHEN THIS HAPPED WAS 6 DEGREES FAHRENHEIT, SO COULD ALSO BE COLD RELATED SINCE THE AIRCRAFT WAS MOVED INTO A HEATED HANGAR FOR TROUBLESHOOTING.
